# SDR 97ZZZX4718

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N525J
- Make and model: Cessna 525
- Aircraft serial: 5250184
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 99123727
- Condition: Faulty
- Location: Hydraulic System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A LEFT HYDRAULIC LOW FLOW LIGHT CAME ON INTERMITTENTLY IN-FLIGHT.  INSPECTED AND FOUND HYDRAULIC FILTER WAS SLOW IN PASSING FLUID.  INSTALLED NEW FILTER AND OPERATIONAL CHECKS WERE GOOD.
